# SDR IPXA10558265

- Difficulty date: January 24, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FOUND CRACK ON RT FLOORBEAM STA 1016 FROM RBL 44 TO 43.  REMOVED & REPLACED IAW SRM 51-40-02 AND 51-20-00-0 AND 53-01-60.
